# SDR 200712271

- Difficulty date: December 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 6,799 hours, 4,289 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 0210
- Condition: Defective
- Location: Brake System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7643 ORD TO CMH DURING DESCENT EMER/PARKING BRAKE LIGHT ILLUMINATED AND REMAINED ON.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 BRAKE PRESSURE SWITCH.
